Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 363251, 12 pages
http://dx.doi.org/10.1155/2015/363251
Research Article

Exponential Robust Consensus of Multiagent Systems with Markov Jump Parameters

1Institute of Mathematics and Statistics, Baise University, Baise, Guangxi 533000, China
2Institute of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China
3School of Automation Science and Engineering, South China University of Technology, Guangzhou, Guangdong 510640, China

Received 29 July 2015; Revised 17 September 2015; Accepted 20 September 2015

Academic Editor: Elena Litsyn

Copyright © 2015 He Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Zhang and Y.-P. Tian, “Consentability and protocol design of multi-agent systems with stochastic switching topology,” Automatica, vol. 45, no. 5, pp. 1195–1201, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. Liu and Y. Jia, “H consensus control for multi-agent systems with linear coupling dynamics and communication delays,” International Journal of Systems Science, vol. 43, no. 1, pp. 50–62, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Zhao and J. H. Park, “Group consensus of discrete-time multi-agent systems with fixed and stochastic switching topologies,” Nonlinear Dynamics, vol. 77, no. 4, pp. 1297–1307, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Q. Zhang, S. Chen, and C. Yu, “Impulsive consensus problem of second-order multi-agent systems with switching topologies,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 9–16, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. W. Yu, G. Chen, M. Cao, and J. Kurths, “Second-order consensus for multiagent systems with directed topologies and nonlinear dynamics,” IEEE Transactions on Systems, Man, and Cybernetics Part B: Cybernetics, vol. 40, no. 3, pp. 881–891, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. X. Wang, K. Zhao, Z. You, and L. Zheng, “A nonlinear consensus protocol of multiagent systems considering measuring errors,” Mathematical Problems in Engineering, vol. 2013, Article ID 794346, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Djaidja, Q. Wu, and H. Fang, “Consensus of double-integrator multi-agent systems without relative state derivatives under communication noises and directed topologies,” Journal of the Franklin Institute, vol. 352, no. 3, pp. 897–912, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. Yang and J. Wang, “Distributed robust H consensus control of multiagent systems with communication errors using dynamic output feedback protocol,” Mathematical Problems in Engineering, vol. 2013, Article ID 979087, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. R. Rao, S. Zhong, and X. Wang, “Delay-dependent exponential stability for Markovian jumping stochastic Cohen-Grossberg neural networks with p-Laplace diffusion and partially known transition rates via a differential inequality,” Advances in Difference Equations, vol. 2013, article 183, 2013. View at Publisher · View at Google Scholar · View at Scopus
  10. W. Zhang, “Stability analysis of Markovian jumping impulsive stochastic delayed RDCGNNs with partially known transition probabilities,” Advances in Difference Equations, vol. 2015, article 102, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W. I. Kim, R. Xiong, Q. Zhu, and J. Wu, “Average consensus analysis of distributed inference with uncertain markovian transition probability,” Mathematical Problems in Engineering, vol. 2013, Article ID 505848, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X. Wang, J.-A. Fang, A. Dai, and W. Zhou, “Global synchronization for a class of Markovian switching complex networks with mixed time-varying delays in the delay-partition approach,” Advances in Difference Equations, vol. 2014, article 248, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B.-C. Wang and J.-F. Zhang, “Mean field games for large-population multiagent systems with Markov jump parameters,” SIAM Journal on Control and Optimization, vol. 50, no. 4, pp. 2308–2334, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Miao and T. Li, “Mean square containment control problems of multi-agent systems under Markov switching topologies,” Advances in Difference Equations, vol. 2015, article 157, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  15. B.-C. Wang and J.-F. Zhang, “Distributed output feedback control of Markov jump multi-agent systems,” Automatica, vol. 49, no. 5, pp. 1397–1402, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. J. Park, O. M. Kwon, J. H. Park, S. M. Lee, and E. J. Cha, “Randomly changing leader-following consensus control for Markovian switching multi-agent systems with interval time-varying delays,” Nonlinear Analysis. Hybrid Systems, vol. 12, pp. 117–131, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. W. Li, L. Xie, and J.-F. Zhang, “Containment control of leader-following multi-agent systems with Markovian switching network topologies and measurement noises,” Automatica, vol. 51, pp. 263–267, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. Xiao, S. Boyd, and S.-J. Kim, “Distributed average consensus with least-mean-square deviation,” Journal of Parallel and Distributed Computing, vol. 67, no. 1, pp. 33–46, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. S. Liu, L. Xie, and H. Zhang, “Distributed consensus for multi-agent systems with delays and noises in transmission channels,” Automatica, vol. 47, no. 5, pp. 920–934, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, vol. 78, American Mathematical Society, Providence, RI, USA, 2009.
  21. W. Lu and T. Chen, “New approach to synchronization analysis of linearly coupled ordinary differential systems,” Physica D: Nonlinear Phenomena, vol. 213, no. 2, pp. 214–230, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, no. 2, pp. 130–141, 1963. View at Google Scholar
  23. G. Chen and T. Ueta, “Yet another chaotic attractor,” International Journal of Bifurcation and Chaos, vol. 9, no. 7, pp. 1465–1466, 1999. View at Publisher · View at Google Scholar · View at Scopus
  24. J. Lü and G. Chen, “A new chaotic attractor coined,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 3, pp. 659–661, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. B. Liu, W. Lu, and T. Chen, “Synchronization in complex networks with stochastically switching coupling structures,” IEEE Transactions on Automatic Control, vol. 57, no. 3, pp. 754–760, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at MathSciNet
  27. Y. Tang, H. Gao, and J. Kurths, “Distributed robust synchronization of dynamical networks with stochastic coupling,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 61, no. 5, pp. 1508–1519, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus